Cetrine Allergy Relief Tablets 30's
(Cetirizine) is a non-drowsy antihistamine used for the relief of the symptoms of hayfever (seasonal allergic rhinitis) and allergies such as dust ...
View full details(Cetirizine) is a non-drowsy antihistamine used for the relief of the symptoms of hayfever (seasonal allergic rhinitis) and allergies such as dust ...
View full detailsNurofen Rapid Relief Maximum Strength 400mg Liquid Capsules are for the relief of headaches, migraine, backache, period pain, dental pain, neuralgi...
View full detailsRowalief contains paracetamol. Paracetamol is a pain relieving, fever reducing medicinal product (analgesic and antipyretic). Paracetamol is used f...
View full detailsPiriton Tablets provide fast relief from the symptoms of:Hayfever and other allergies e.g. pet, house dust mite & mould spore allergiesNettle r...
View full detailsVermox Suspension is a medicine, which is used to treat threadworms (sometimes known as pinworms) and other common worm infections e.g. (whipworm, ...
View full detailsViagra Connect is a new erectile dysfunction treatment which does not require a prescription. The first of its kind, Viagra Connect is a safe and d...
View full detailsPanadol Extra 500mg/65mg Soluble Effervescent Tablets contain specially formulated ingredients to provide additional pain relief. Effective against...
View full detailsNurofen Express Maximum Strength 400mg Tablets, target pain faster vs. standard ibuprofen.Headache, fever and aches and pains can strike at any tim...
View full detailsCanesten Combi Pessary & Cream Clotrimazole is a treatment for thrush. The pessary and cream work together for the complete treatment of thrush...
View full detailsParalief tablets contain the active ingredient paracetamol. Paracetamol belongs to a group of medicines known as non-narcotic analgesics, which are...
View full detailsFast, soothing relief from haemorrhoids (piles), pain, itch and irritation. Shrinks and relieves the discomfort of internal piles. Anusol supposito...
View full detailsTelfast tablets contain an ingredient called fexofenadine hydrochloride, which belongs to a group of medications called antihistamines. When you ha...
View full detailsA one a day folic acid tablet. Studies have shown folic acid helps prevent Spina Bifida and other neural tube defects. This product should be taken...
View full detailsSolpa-Extra can be taken by adults and children over 12 years old. Do not take with any other medicines containing paracetamol. How To Take Solpa-E...
View full detailsDulcolax Tablets are used to relieve the symptoms of constipation. Each tablet contains 5 mg of Bisacodyl which helps to gently stimulate the bowel...
View full detailsDouble strength cream for effective treatment & soothing relief of external thrush symptons. It cannot treat any internal (vaginal) cause of th...
View full detailsBrupro Ibuprofen 400mg Tablets are used to lower fever and manage general pain such as back pain, headache, dental pain and period pain and to trea...
View full detailsCalpol Infant 2m+ is a painkiller for babies, toddlers and children aged from 2 months to 6 years. This strawberry flavoured oral suspension is a p...
View full detailsAn ointment to soothe the itch and irritation associated with haemorrhoids. Anusol plus HC ointment is specially designed to deal with the uncomfor...
View full detailsAnusol Cream 23g has a vanishing base to minimise any staining on your underwear. Apply morning and night and after each bowel movement as necessar...
View full detailsCalcichew D3 Forte chewable tablets contain two active ingredients, calcium carbonate, which is a calcium salt used mainly to supplement calcium in...
View full detailsMaximum order of 2 packs per order. Panadol Extra tablets provide fast effective relief from pain. Panadol Extra contains a second active ingred...
View full detailsZirtek Allergy Relief Tablets have been specifically designed to treat and alleviate the symptoms of hayfever and other allergies including dust, m...
View full detailsExputex is a sugar free cough medicine that is able to break down thick mucus and move pheglm that feels trapped between your throat and ...
View full detailsSenokot Tablets are a laxative used in the treatment of occasional constipation. Directions for use: Adults including the elderly and children over...
View full detailsFybogel Orange high fibre drink is an easy and convenient way to increase the fibre in your diet helping your digestive system work more efficientl...
View full detailsNexium Control Tablets 20mg is used in adults for the short-term treatment of reflux symptoms (for example, heartburn and acid regurgitation). Refl...
View full detailsDioralyte Blackcurrant powder for oral solution. Fast and effective replacement of lost water and body salts. Each sachet contains: Sodium chlorid...
View full detailsExcedrin Migraine & Headache is for the treatment of symptoms associated with migraine attacks. This medication contains both paracetamol and a...
View full detailsVermox Suspension is a medicine, which is used to treat threadworms (sometimes known as pinworms) and other common worm infections e.g. (whipworm, ...
View full detailsAnusol Ointment provides effective soothing relief from discomfort and pain associated with internal and external piles, anal itching and cracked...
View full detailsCanesten Cream is used to treat fungal skin infections such as ringworm, athlete’s foot, fungal nappy rash and fungal sweat rash. It is also used t...
View full detailsPanadol Actifast contains a unique formulation which gets to the source of pain fast. It acts faster than standard paracetamol tablets to give fast...
View full detailsImodium Instant Melts are for the symptomatic treatment of acute diarrhoea and acute episodes of diarrhoea associated with Irritable Bowel Syndrome...
View full detailsThe paracetamol in Calpol SixPlus Suspension is used to relieve pain such as teething pain and toothache, headache, migraine, neuralgia, sore throa...
View full detailsNurofen for Children 3m+ Orange is sugar free, with orange flavouring making it pleasant tasting for babies and children. This medicine contains ib...
View full detailsOtrivine Sinusitis Relief Nasal Spray is used to relive nasal congestion, blocked sinuses and stuffy nose associated with colds, flu, allergies &am...
View full detailsAnusol HC Suppositories help to relieve the pain, swelling, itch and irritation of internal piles, it helps relieve anal inflammation, anal fissur...
View full detailsSudocrem Antiseptic Healing Cream has been mum’s simple, effective ally for over 85 years and is great for soothing sore skin and treating nappy ra...
View full detailsLamisil AT 1% Cream provides long lasting protection from athletes foot, fungal infections and jock itch. Provides relief of itching, burning &am...
View full detailsFor relief of symptoms of colds and flu, including the relief of aches and pains, sore throat, headache, nasal congestion and lowering of temperatu...
View full detailsDaktarin (miconazole) 2% cream is an effective treatment for the three main types of fungi. The cream contains an active ingredient known as micona...
View full detailsThis medicine is used in adults for the short-term treatment of reflux symptoms (for example, heartburn and acid regurgitation). Reflux is the back...
View full detailsIMODIUM® Plus works to relieve diarrhoea, and soothes cramps, wind and bloating. Used to treat short-lived bouts of diarrhoea, it contains an addi...
View full detailsThe ingredients work together to break down and remove warts, verrucas, corns and calluses. Softens the skin so you can simply pumice the excess s...
View full detailsBuscopan Tablets have an antispasmodic action that specifically targets the source of abdominal cramping or the pain and discomfort associated with...
View full detailsBlocked nose, nasal congestion and nasal catarrh can be very annoying symptoms of a cold. Try Vicks nasal spray. Vicks Sinex Micromist is a nasal s...
View full detailsZirtek Oral Solution is used to treat symptoms of allergies such as hay fever or dust allergy. Zirtek will alleviate the main symptoms of allergies...
View full detailson orders over €45
included with every order
Book a Pharmacist Video Call
Find your local store